# SDR FDEA201310152507

- Difficulty date: October 15, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N687FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 873
- Aircraft time: 9,542 hours, 5,201 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796001120000
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT INNER FLAP BOTTOM SKIN .  REPAIRED IAW SRM 57-50-00 PB 201, FIG 205, REV 79.  REPAIRED AREA REPROTECTED AND TOP COAT APPLIED IAW SRM 51-75-10.   REPAIR CAT A , MAJOR.  SHT 1 , ITEMS 1-4 FOR DETAIL.
